# SDR UIEA2022021500119

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 89,383 hours, 15,011 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR - CRACK DAMAGE ON A FASTENER HOLE OF RH AFT INNER CHORD OF STA 2598 BULKHEAD AT RBL 37, WL 267( REMOVED AFFECTED FASTENERS IAW SRM 51-40-02 REV 93. REPAIRED DAMGED AREA IAW EI NO T2022A53M-139 REV 2. INSTALL FASTENER IAW SRM 51-40-02 REV 93 AND DWG NO 65B02505 SH 07, REV 1. JOB COMPLETED AND CONDITION CHECK NORMAL. )
